| Model Number |
1011487-15 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficulty to advance could not be replicated in a testing environment as it was related to operational context of the procedure.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficulties and treatment appear to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a 60% stenosed lesion in the renal artery with moderate calcification and heavy tortuosity.The 4x15mm herculink elite balloon expanding stent (bes) was being advanced to the target lesion with resistance due to the anatomy when the stent became dislodged.Therefore, a 1.5x15mm coronary balloon was used to implant the stent into the distal vessel wall.There was adverse patient sequela.Another herculink stent was implanted at the target lesion.No additional information was provided.